# SDR DU4R20180412005

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-216
- Aircraft serial: 2995
- Aircraft time: 23,411 hours, 19,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND CORROSION BETWEEN RIB 19 - 20 AT BONDING SPIGOT ON LT WING, TOP SKIN, PANEL 2, UPPER SURFACE.
